Volume 9, Issue 1, February 2002, Pages 99 - 125
Periodic Motions Galore: How to Modify Nonlinear Evolution Equations so that They Feature a Lot of Periodic Solutions
F. Calogero, J-P Françoise
Received 19 July 2001, Accepted 30 August 2001, Available Online 1 February 2002.
- 10.2991/jnmp.2002.9.1.9How to use a DOI?
A simple trick is illustrated, whereby nonlinear evolution equations can be modified so that they feature a lot or, in some cases, only periodic solutions. Several examples (ODEs and PDEs) are exhibited.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - F. Calogero AU - J-P Françoise PY - 2002 DA - 2002/02/01 TI - Periodic Motions Galore: How to Modify Nonlinear Evolution Equations so that They Feature a Lot of Periodic Solutions JO - Journal of Nonlinear Mathematical Physics SP - 99 EP - 125 VL - 9 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.1.9 DO - 10.2991/jnmp.2002.9.1.9 ID - Calogero2002 ER -